On the interspike-intervals of periodically-driven integrate-and-fire models - Publikacja - MOST Wiedzy

Wyszukiwarka

On the interspike-intervals of periodically-driven integrate-and-fire models

Abstrakt

We analyze properties of the firing map, which iterations give information about consecutive spikes, for periodically driven linear integrate-and-fire models. By considering locally integrable (thus in general not continuous) input functions, we generalize some results of other authors. In particular, we prove theorems concerning continuous dependence of the firing map on the input in suitable function spaces. Using mathematical study of the displacement sequence of an orientation preserving circle homeomorphism, we provide a complete description of regularity properties of the sequence of interspike-intervals and behaviour of the interspike-interval distribution. Our results allow to explain some facts concerning this distribution observed numerically by other authors. These theoretical findings are illustrated by computational examples.

Cytowania

  • 5

    CrossRef

  • 0

    Web of Science

  • 5

    Scopus

Autorzy (2)

  • Zdjęcie użytkownika  Wacław Marzantowicz

    Wacław Marzantowicz

    • Adam Mickiewicz University of Poznań Faculty of Mathematics and Computer Sci
  • Zdjęcie użytkownika dr inż. Justyna Signerska-Rynkowska

    Justyna Signerska-Rynkowska dr inż.

    • Polish Academy of Sciences Institute of Mathematics

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS nr 423, wydanie 1, strony 456 - 479,
ISSN: 0022-247X
Język:
angielski
Rok wydania:
2015
Opis bibliograficzny:
Marzantowicz W., Signerska-Rynkowska J.: On the interspike-intervals of periodically-driven integrate-and-fire models// JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. -Vol. 423, iss. 1 (2015), s.456-479
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1016/j.jmaa.2014.10.013
Weryfikacja:
Politechnika Gdańska

wyświetlono 91 razy

Publikacje, które mogą cię zainteresować

Meta Tagi